MAUDE Adverse Event Report: HILL-ROM CARY VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED

HILL-ROM CARY VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information is available on the repair at this time.If any additional relevant information is identified following completion of the repair, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
Baxter received a report from a baxter technician stating the code blue did not annunciate at the pbx.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
VOALTE NURSE CALL
Common Device Name
SYSTEM, COMMUNICATION, POWERED
Manufacturer (Section D)
HILL-ROM CARY
1225 crescent green dr., suite 300
cary NC 27518
Manufacturer Contact
estephania cardenas
1225 crescent green dr., suite 300
cary, NC 27518
8129310130
MDR Report Key21339750
Report Number2027454-2025-00015
Device Sequence Number12869742
Product Code ILQ
UDI-Device Identifier00887761985209
UDI-Public00887761985209
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown